# SDR CALA2016021295104

- Difficulty date: February 12, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 74,141 hours, 8,502 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 520 - 540, STRINGER 39L, EXISTING BLEND OUT IS OUT OF LIMITS.  INSTALLED DOUBLER REPAIR IAW ECRA 5300-05554.
